EconPapers    
Economics at your fingertips  
 

Accurate solution estimates for nonlinear nonautonomous vector difference equations

Rigoberto Medina and M. I. Gil'

Abstract and Applied Analysis, 2004, vol. 2004, 1-9

Abstract:

The paper deals with the vector discrete dynamical system x k + 1 = A k x k + f k ( x k ) . Thewell-known result by Perron states that this system is asymptotically stable if A k ≡ A = const is stable and f k ( x ) ≡ f ˜ ( x ) = o ( ‖ x ‖ ) . Perron's result gives no information about the size of the region of asymptotic stability and norms of solutions. In this paper, accurate estimates for the norms of solutions are derived. They give us stability conditions for (1.1) and bounds for the region of attraction of the stationary solution. Our approach is based on the freezing method for difference equations and on recent estimates for the powers of a constant matrix. We also discuss applications of our main result to partial reaction-diffusion difference equations.

Date: 2004
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2004/513959.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2004/513959.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:513959

DOI: 10.1155/S1085337504306184

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:513959